# SDR ABXA060201

- Difficulty date: July 12, 2006
- Submitted: July 17, 2006
- Operation: Air carrier
- Aircraft: N826AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46061
- Aircraft time: 77,195 hours, 27,923 cycles
- System (JASC): 2110 · Cabin Compressor System
- Part: Ctc
- Part number: 5614845517
- Part serial: 2160
- Condition: Defective
- Location: Nr 2
- Part time: 3,339 hours, 2,057 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

NR 2 CTC SMOKED AND MADE LOUD NOISE, STA. MIA. REMOVED AND REPLACED NR 2 CTC IAW DC8 MM 21-10-01-4. OPS CHECKED GOOD.
